# SDR CALA0700663

- Difficulty date: August 29, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 28,574 hours, 10,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN FUSELAGE SKIN AT LT AFT FUSELAGE AT VACUUM WASTE EXHAUST, STA 907-927, S21L TO S22L DURING A WALKAROUND.  THE SKIN WAS REPAIRED IAW ECRA 5330-03715 AND A DIP WAS INITIATED TO PERFORM A PERMANENT REPAIR WITHIN 12 MONTHS.
